Advanced search
Start date
Betweenand

Eigenvalues of integral operators generated by kernels satisfying a holder condition defined by spherical convolution

Grant number: 12/25097-4
Support type:Scholarships abroad - Research Internship - Post-doctor
Effective date (Start): April 01, 2013
Effective date (End): September 30, 2013
Field of knowledge:Physical Sciences and Mathematics - Mathematics
Principal Investigator:Valdir Antonio Menegatto
Grantee:Thaís Jordão
Supervisor abroad: Thais Jordão
Home Institution: Instituto de Ciências Matemáticas e de Computação (ICMC). Universidade de São Paulo (USP). São Carlos , SP, Brazil
Local de pesquisa : Missouri State University (MSU), United States  
Associated to the scholarship:11/21300-7 - Eigenvalues of integral operators generated by kernels satisfying abstract Hölder conditions, BP.PD

Abstract

We intend to obtain sharp decay rates for eingenvalues of integral operators on the sphere when the generating kernel is positive definite and satisfies a Holder condition based on a family of operators defined by convolution with measures. (AU)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
JORDAO, THAIS; SUN, XINGPING. GENERAL TYPES OF SPHERICAL MEAN OPERATORS AND K-FUNCTIONALS OF FRACTIONAL ORDERS. COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, v. 14, n. 3, p. 743-757, MAY 2015. Web of Science Citations: 0.

Please report errors in scientific publications list by writing to: cdi@fapesp.br.
Distribution map of accesses to this page
Click here to view the access summary to this page.